# SDR FDEA202306071016

- Difficulty date: June 7, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 767-300
- Aircraft serial: 62497
- Aircraft time: 11,545 hours, 5,257 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Part number: 113T16581
- Part serial: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING-OUTBOARD TOP PANEL HAS SEVERAL MISSING RIVETS COMPLIED WITH EO H-5720-E0353920 A PART: 5 (P5) & PART 6 (P6): WINGS - FIXED TRAILING EDGE   UPPER CHORD AT WING STATION 943,1054 AND 1098 - SB 767-57-0136; WHICH CALL FOR BOTH   SIDES TO HAVE PARTS REPLACED. (SEE WO: 86120, SEQ. 167 & 168)
